# SDR ASAA2023032042429

- Difficulty date: March 20, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,144 hours, 13,069 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODE CONTROL DIGITAL BACKLIGHT NOT WORKING AS WELL AS F/O COURSE NOT WORKING. GROUNDED - YES. RESET MCP PER B737-800 AMM 22-11-34. BACKLIGHT BACK TO NORMAL. OPS CHECK OK.
